Please use this identifier to cite or link to this item:
Scopus Web of Science® Altmetric
Type: Journal article
Title: Adaptive fuzzy tracking control for a class of perturbed strict-feedback nonlinear time-delay systems
Author: Wang, M.
Chen, B.
Liu, X.
Shi, P.
Citation: Fuzzy Sets and Systems, 2008; 159(8):949-967
Publisher: Elsevier Science BV
Issue Date: 2008
ISSN: 0165-0114
Statement of
Min Wang, Bing Chen, Xiaoping Liu, Peng Shi
Keywords: Nonlinear time-delay systems; Fuzzy control; Adaptive control; Backstepping
Rights: Copyright © 2007 Elsevier B.V. All rights reserved.
RMID: 0020127955
DOI: 10.1016/j.fss.2007.12.022
Appears in Collections:Electrical and Electronic Engineering publications

Files in This Item:
There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.